# SDR XJ2R201609120001

- Difficulty date: September 12, 2016
- Submitted: September 12, 2016
- Operation: General aviation
- Make and model: Bell 214B
- Aircraft serial: 28069
- Aircraft time: 5,993 hours, 1 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Cylinder
- Part number: 41005234
- Part serial: 092011REVP
- Condition: Leaking
- Location: Servo
- Part time: 1,258 hours, 1 cycles
- Component: Servo
- Component part number: 214076146101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SERVO 214-076-146-101 REMOVED FOR EXTERNAL LEAKAGE FOR REPAIR, DISCOVERED UPPER CYLINDER CRACKED DURING TEST.
